# SDR CALA9801452

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APPROXIMATELY A 2 CRACK IN LT WING LEADING EDGE SLAT NR 2 INBOARD SLAT TRACK OUTBOARD SIDE L ANGLE.  THE ANGLE WAS REPLACED IAW SRM 57-30-4, 51-20-12, AND 51-30-2.
